MathSciNet Relay Station
MathSciNet bibliographic data
MR143203 (26 #763) 55.36
Deleanu, Aristide Théorie des points fixes: sur les rétractes de voisinage des espaces convexoïdes. (French) Bull. Soc. Math. France 87 1959 235–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement